MathSciNet Relay Station
MathSciNet bibliographic data
MR1050277 62N10
Lucas, James M.; Saccucci, Michael S. Exponentially weighted moving average control schemes: properties and enhancements. With discussion and a reply by the authors. Technometrics 32 (1990), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement